Multiplicity of solutions to a concave-convex problem

  1. De Lis, J.C.S. 1
  2. De Léon, S.S. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universitat de València
    info

    Universitat de València

    Valencia, España

    ROR https://ror.org/043nxc105

Journal:
Advanced Nonlinear Studies

ISSN: 1536-1365

Year of publication: 2015

Volume: 15

Issue: 1

Pages: 61-90

Type: Article

Data source: Scopus